Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    bigvlad is offline Junior Member
    Join Date
    Jan 2004

    lump fom injection

    my good friend just started his first cycle ever. hes a couple weeks in and was injecting around 2cc's of EQ and Test enanth. he called me on wed after his injection and said a lump showed up, and it was red and sore. he called me again today and said is was still there and was tender only when he touched it. he said also that he did aspirate and when he pulled the needle out some of the juice came out with it and ran down his leg?? this has never happened to me through 4 cycles so i didnt know what to tell him. anybody got any info on this??

  2. #2
    symatech's Avatar
    symatech is offline Retired Moderator
    Join Date
    May 2002
    not where I want to be
    it happens every now and then. Could be a number of things I suppose. Unless he starts running a fever I wouldnt worry too much.

  3. #3
    zx7racing's Avatar
    zx7racing is offline Senior Member
    Join Date
    Apr 2003
    absess maybe- shouldnt be much to worry about.. just watch for signs of infection,etc..

  4. #4
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Pissing on saluu
    If you have a doctor look at it, tell them its b-12 you were injecting.

  5. #5
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    just happened to me right now!! I hate it when that happens because you loose a little bit of that precious oil.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts